combeefly (combeefly) wrote in vaginapagina,
combeefly
combeefly
vaginapagina

Hey Superstars!

Here's the scoop:
I visited with my boyfriend in December (we're in a ldr) and got a uti while visiting - too much lovin's! I was treated (7 days of antibitotics) and everything was back to being fine and dandy
I visited him again earlier this month (there were visits in between) and got another uti. Again, I went in, got treated with 7 days of antibiotics and was on my merry way.
I finished taking my antibiotics Sunday and my period started Monday (I'm on the pill, if that matters). I don't have any pain and always have some urine when I go to the bathroom, but I feel the need to urinate quite often - more so than usual. Other than that I have no uti symptoms.

I'm wondering: whats going on?
Is it from drinking more fluids because of the uti, my period coming so close to finishing my antibiotics, just being more conscious of the fact that I'm urinating so much because of having two utis so close together or what? I'm not sure if there is a "normal" explanation for this and nothing to worry about or if I should go to my doctor and ask whats up!

As always, thanks in advance for your help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments